# SDR 99ZZZM220

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC696
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8975427
- Condition: Inoperative
- Location: Rt Prop
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT LCH, THE RIGHT BETA LIGHT REMAINED ILLUMINATED AND THE TAKEOFF WAS ABORTED.  MAINTENANCE INSTALLED A NEW BETA PRESSURE SWITCH.  OPERATIONS AND LEAK CHECK WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
